# SDR CALA2013120293370

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 82,996 hours, 23,947 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN HAS A DIME SIZE KNICK.  IAW MM72-31-02 FOR ALLOWABLE DAMAGE LIMITS.  BLENDED NR 3 BLADE & NR 2 ENG IAW AMM 72-31-02, BLEND WITHIN AMM LIMITS.
